# SDR COMA0660553

- Difficulty date: September 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 15,116 hours, 12,538 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0464
- Condition: Faulty
- Location: Mlg
- Part time: 17,088 hours, 14,641 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5010- GEAR DISAGREE WARNING RECEIVED ON TAKE-OFF.  AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.REPLACED MLG SELECTOR VALVE. PERFORMED EXTENSION/RETRACTION CHECKS. NO FURTHER DEFECTS.
